Alert archive / Florida / Wind Advisories in 2007
Wind Advisory 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Sep 28, 2007, 2:58 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Sep 29, 2007, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2007, 2:58 PM EDT (18:58 UTC)
- In effect from
- Sep 29, 2007, 10:00 AM EDT
- Expired
- Sep 29, 2007, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1402 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 281858 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 PM EDT FRI SEP 28 2007 FLZ024-025-033-038-GAZ154-166-291000- /O.NEW.KJAX.WI.Y.0008.070929T1200Z-070930T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 258 PM EDT FRI SEP 28 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. LOCAL NOREASTER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND CONTINUE THROUGH THE WEEKEND. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS UP TO 40 MPH AT AREA BEACHES ALONG THE SOUTHEAST GEORGIA AND NORTHEAST FLORIDA COASTLINES. THE STRONGEST WINDS ARE EXPECTED ALONG THE NORTHEAST FLORIDA COAST SOUTH OF JACKSONVILLE TO FLAGLER BEACH INCLUDING ST AUGUSTINE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ032-037-GAZ153-165-291000- /O.NEW.KJAX.LW.Y.0029.070929T1200Z-070930T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 258 PM EDT FRI SEP 28 2007 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. LOCAL NOREASTER CONDITIONS ARE EXPECTED TO DEVELOP SATURDAY MORNING AND CONTINUE THROUGH THE WEEKEND. NORTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS UP TO 35 MPH ALONG THE INLAND WATERWAYS OF SOUTHEAST GEORGIA AND ALONG THE ST JOHNS RIVER BASIN IN CLAY AND PUTNAM COUNTIES. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ HESS
2 follow-up statements
000 WWUS72 KJAX 290904 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 AM EDT SAT SEP 29 2007 FLZ024-025-033-038-GAZ154-166-300000- /O.EXT.KJAX.WI.Y.0008.070929T1400Z-070930T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 504 AM EDT SAT SEP 29 2007 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... LOCAL NOREASTER CONDITIONS ARE EXPECTED TO DEVELOP THIS MORNING AND CONTINUE THROUGH THE WEEKEND. NORTHEAST WINDS WILL INCREASE TO 25 MPH WITH GUSTS UP TO 40 MPH AT AREA BEACHES TODAY. THE STRONGEST WINDS ARE EXPECTED ALONG THE NORTHEAST FLORIDA COAST SOUTH OF JACKSONVILLE TO FLAGLER BEACH INCLUDING ST AUGUSTINE. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES...PARTICULARLY WHILE DRIVING OVER BRIDGES AND OVERPASSES. $$ FLZ032-037-GAZ153-165-300000- /O.EXT.KJAX.LW.Y.0029.070929T1400Z-070930T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 504 AM EDT SAT SEP 29 2007 ...LAKE WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... LOCAL NOREASTER CONDITIONS ARE EXPECTED TO DEVELOP THIS MORNING AND CONTINUE THROUGH THE WEEKEND. NORTHEAST WINDS WILL INCREASE TO 20 MPH WITH GUSTS UP TO 35 MPH ALONG THE INLAND WATERWAYS OF SOUTHEAST GEORGIA AND ALONG THE SAINT JOHNS RIVER BASIN IN CLAY AND PUTNAM COUNTIES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ CARROLL
000 WWUS72 KJAX 300001 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 801 PM EDT SAT SEP 29 2007 FLZ024-025-033-038-GAZ154-166-300900- /O.EXP.KJAX.WI.Y.0008.000000T0000Z-070930T0000Z/ /O.EXB.KJAX.LW.Y.0029.070930T0001Z-071001T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 801 PM EDT SAT SEP 29 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT SUNDAY. THE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL LIKELY IMPACT THE IMMEDIATE COASTLINE OVERNIGHT AS WELL AS PORTIONS OF THE INTRA-COASTAL WATERWAY AND ST. JOHNS RIVER. THUS...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR THESE AREAS TONIGHT. THESE WINDS WILL LIKELY OVERSPREAD THE INLAND PORTIONS ON SUNDAY...WITH THE POSSIBILITY OF STRONGER WINDS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ032-037-GAZ153-165-300115- /O.EXP.KJAX.LW.Y.0029.000000T0000Z-070930T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 801 PM EDT SAT SEP 29 2007 ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. NORTHEAST WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA WITH MOST STATIONS REPORTING SUSTAINED WINDS BETWEEN 10 AND 15 MPH WITH OCCASIONAL GUSTS TO 25 MPH ALONG THE ST. JOHNS RIVER. THESE WINDS WILL LIKELY PERSIST THROUGH AROUND MIDNIGHT. A LAKE WIND ADVISORY MAY BE NEEDED ON SUNDAY AS LOCAL NOREASTER CONDITIONS CONTINUE TO IMPACT THE AREA. BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA WATERWAYS THIS EVENING AS CONDITIONS WILL SLOWLY IMPROVE ON THE OPEN WATERS. $$ ECZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 28, 2:10 PM EDT, 48 minutes earlier.
Area forecast discussion, Sep 28, 2:10 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT FRI SEP 28 2007
.SHORT TERM...TONIGHT THROUGH SUNDAY...
REST OF THE AFTERNOON...COLD FRONT PRESSING INTO THE REGION ALONG
WITH LEAD SHORTWAVE ALOFT PUSHING ACRS NERN FL WILL LEAD TO SCTD
SHOWER AND TSTM DEVELOPMENT THRU THE AFTERNOON HOURS...MAINLY SOUTH
OF I-10.
TONIGHT...COLD FRONT WILL CONTINUE TO PUSH THROUGH THE FORECAST AREA
WITH LOW LEVEL CONVERGENCE INCREASING AND SHOULD BE ENOUGH TO
SUSTAIN AT LEAST ISOLD SHOWER ACTIVITY ACRS NERN FL THROUGH THE
NIGHTTIME HOURS. NO FOG PROBLEMS EXPECTED TONIGHT WITH ONLY SOME
PATCHY 4-6SM VSBYS ACRS THE GNV-OCF VICINITY BEFORE THE WIND SURGE
REACHES THAT AREA AFTER SUNRISE...HAVE LEFT OUT OF THE GRIDS/ZFP FOR
NOW. SATURDAY...LOCAL NOREASTER CONDS WILL SPREAD OVER THE REGION
AND HAVE ELECTED TO ISSUE WIND ADVISORIES ALONG THE COAST AND LAKE
WIND ADVISORIES JUST INLAND TO COVER 20 TO 30 MPH NELY WINDS
OVERSPREADING THE I-95 CORRIDOR. MAX TEMPS WILL BE A BIT COOLER IN
THE LOWER TO MID 80S INLAND AND UPPER 70S ALONG THE COAST. WILL
LEAVE COASTAL FLOOD WATCH IN PLACE FOR NOW AS HIGH TIDE CYCLE SAT
NIGHT WILL BE THE FIRST ONE IMPACTED WITH POSSIBLE MODERATE FLOODING
AND BEACH EROSION. SCTD SHOWERS AND ISOLD TSTMS ACRS NERN FL WILL
SLOWLY WIND DOWN IN COVERAGE DURING THE AFTERNOON HOURS. SATURDAY
NIGHT...MUCH OF THE COASTAL SHOWER ACTIVITY SHOULD COME TO AN END
DUE TO DRIER AIR FILTERING INTO THE REGION...BUT NELY WINDS WILL
CONTINUE TO CRANK AT 15 TO 25 MPH AND LAKE WIND ADVISORIES WILL
LIKELY NEED TO BE KEPT UP ALONG THE IMMEDIATE COAST. BREAKERS WILL
LIKELY HIT 6 TO 8 FT SAT NIGHT AND HIGH SURF ADVISORIES WILL NEED TO
BE POSTED. HIGH TIDE CYCLE SHOULD FEATURE MINOR TO MODERATE EROSION
AND FLOODING.
SUNDAY...LOCAL NOREASTER WILL CONTINUE WITH NELY WINDS JUST AS
STRONG AS SAT AND WIND ADVISORIES WILL NEED TO BE RE-POSTED FOR THE
COAST AND JUST SOME ISOLD SHOWER/TSTM ACTIVITY IS EXPECTED. BREAKERS
WILL CONTINUE HIGH IN THE 7 TO 9 FT RANGE WITH MINOR/MODERATE
COASTAL FLOODING AND EROSION CONTINUING.
.LONG TERM...MONDAY THROUGH FRIDAY...
VERY LONG-LIVED AND DANGEROUS LOCAL NOREASTER CONDS WILL REMAIN ALL
WEEK WITH MODELS TRYING TO DEVELOP WEAK SFC LOWS IN THE BAHAMAS
REGION TO TIGHTEN THE GRADIENT AT RANDOM TIMES THROUGHOUT THE WEEK.
ONSHORE FLOW WILL PROVIDE ISOLD SHOWERS/TSTMS ALONG THE COAST
OTHERWISE SIGNIFICANT RAINFALL WILL REMAIN MAINLY OFFSHORE...IN FACT
THE GFS ENSEMBLE IS SHOWING ONLY 1 INCH RAINFALL TOTALS FOR THE NEXT
8 DAYS FROM JACKSONVILLE TO OCALA AND POINTS SOUTHEAST INCLUDING ST
AUGUSTINE. WITH THE LONG FETCH OF NORTHEAST WINDS AND LONG DURATION
OF THE EVENT...WATER WILL BEGIN TO PILE-UP IN THE ST JOHNS RIVER
BASIN AND TIDAL DEPARTURES OF 1 TO 2 FT WILL BE COMMON THROUGH THE
WEEK ALONG WITH MINOR TO MODERATE BEACH EROSION AND FLOODING ALONG
THE COAST. BREAKERS AS HIGH AS 7 TO 10 FEET EARLY IN THE WEEK WILL
REMAIN HIGH WITH HIGH SURF ADVISORIES CONTINUING THROUGH MUCH OF THE
WEEK.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL. WINDS WILL SHIFT TO NE BY
00Z. STRONG AND GUSTY WINDS EXPECTED TOMORROW AFT 15Z ESP NEAR THE
COAST. SUSTAINED WINDS WILL GENERALLY BE 15-20 GUSTING TO 25 KT
INLAND...AND 20-25 GUSTING TO 35 KT NEAR THE COAST.
&&
.MARINE...BUOY READINGS CURRENTLY SHOWING 2 TO 3 FT SEAS WITH WINDS
OF 5 TO 10 KT. NORTHEAST SURGE WILL BEGIN TONIGHT WITH SCA BEGINNING
LATE TONIGHT AND GOING THROUGH EARLY NEXT WEEK. NORTHEAST WINDS WILL
INCREASE ALONG WITH SEAS CREATING HAZARDOUS CONDITIONS FOR MARINERS
THIS WEEKEND.
SURF ZONE...NORTHEAST WINDS WILL INCREASE INTO TOMORROW AND THIS
WEEKEND CREATING HAZARDOUS CONDITIONS AT LOCAL BEACHES. A HIGH RISK
OF RIP CURRENTS CAN BE EXPECTED THROUGH THE WEEKEND.
ADDITIONALLY...A HIGH SURF ADVISORY MAY BE NEEDED BY THE WEEKEND.
PLEASE SEE THE COASTAL FLOOD WATCH (MIACFWJAX) FOR MORE INFORMATION.
&&
.FIRE WEATHER...DRIER AIR WILL BUILD IN BEHIND THE FRONT. ON
SATURDAY RELATIVE HUMIDITIES WILL BRIEFLY DROP TO NEAR 35% OVER THE
SUWANNEE VALLEY WITH SUSTAINED WINDS OF 10 TO 15 MPH IN THE
AFTERNOON. DO NOT FEEL THAT DURATION WILL BE MET TO WARRANT A RFW AT
THIS TIME...HOWEVER THE MIDSHIFT WILL REEVALUATE AS NEW GUIDANCE IS
AVAILABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 85 57 83 / 10 0 0 0
SSI 73 81 70 78 / 20 10 10 10
JAX 70 84 66 81 / 30 30 10 20
SGJ 73 84 71 82 / 30 40 10 20
GNV 68 86 65 84 / 30 30 10 0
OCF 69 87 67 86 / 30 40 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR CLAY-
PUTNAM.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD WATCH FROM SATURDAY MORNING THROUGH MONDAY
EVENING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR INLAND
CAMDEN-INLAND GLYNN.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD WATCH FROM SATURDAY MORNING THROUGH MONDAY
EVENING FOR COASTAL CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 3 AM EDT TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
HESS/HURLBUT/WALKERHazardous weather outlook, Sep 28, 10:05 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 AM EDT FRI SEP 28 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-290915- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1005 AM EDT FRI SEP 28 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...COASTAL FLOOD WATCH IN EFFECT SATURDAY MORNING THROUGH MONDAY EVENING... A COLD FRONT WILL PUSH THROUGH THE AREA TODAY WITH DEVELOPING SCATTERED SHOWERS AND THUNDERSTORMS ALONG ITS LEADING EDGE. THE THUNDERSTORMS WILL BE MOST PREVALENT ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR WHERE A FEW STRONG STORMS ARE POSSIBLE PRODUCING STRONG WINDS TO 50 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE COLD FRONT WILL PUSH SOUTH OF THE AREA TONIGHT AS STRONG HIGH PRESSURE BUILDS DOWN THE ATLANTIC SEABOARD. THE INTERACTION BETWEEN THE HIGH AND THE STALLED FRONTAL BOUNDARY WILL ALLOW WINDS TO INCREASE RAPIDLY THROUGH SATURDAY MORNING. BY EARLY SATURDAY MORNING...WE WILL BE ENTERING A HIGH TIDE CYCLE AS THE WINDS AND SEAS CONTINUE TO INCREASE. WITH INCREASING TIDAL DEPARTURES EXPECTED...A COASTAL FLOOD WATCH HAS BEEN ISSUED AND FURTHER DETAILS CAN BE FOUND WITHIN THE PRODUCT FOR THIS EVENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ALL INDICATIONS ARE THIS WILL BE A LONG DURATION STRONG NORTHEAST FLOW EVENT WITH CONTINUED COASTAL FLOODING PROBLEMS THROUGH EARLY NEXT WEEK. IN ADDITION...SURF BREAKERS WILL INCREASE TO 6 TO 8 FEET WITH DANGEROUS RIP CURRENTS A HIGH LIKELIHOOD. PLEASE REFER TO SUBSEQUENT COASTAL FLOOD STATEMENTS...ADVISORIES OR WARNINGS AS WELL AS THE LATEST SURF ZONE FORECAST TO STAY ABREAST OF THIS DEVELOPING COASTAL WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE/HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 4:05 AM EDT | Coastal Flood Watch | JAX | Flagler, Nassau | 4 days |
| Sep 28, 2:58 PM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 53 hr |
Nearby
Wind Advisories in Florida, 2007Wind Advisories in Georgia, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.